# SDR ASOA2015072313503

- Difficulty date: July 23, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 28,710 hours, 20,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL CORRODED JUST AFT OF FS349, COMPLIED WITH EC/TC REO 670-53-00-390 AND REO 670-53-00-390, REV DATED 1/22/2014 AS WRITTEN.
